# SDR CA150415005

- Difficulty date: April 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Part number: 4100S02802
- Condition: Damaged
- Location: Lt Engine
- Part time: 24,173 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB CREW OBSERVED LT ENGINE ADAPT HEATER FAIL LIGHT.  MAINTENANCE FOUND BURN DAMAGE ON THE INTERNAL HEATER.
